# SDR DALA2022121508127

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 88,459 hours, 40,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31D EMERGENCY EXIT FLOOR PROXIMITY LIGHT NOT SECURE.  REMOVED AND REPLACED THE SEAT  MOUNTED EMERGENCY LIGHT SHROUD IAW AMM 33-51. OP'S CHECK GOOD.
